# SDR BJNA011205

- Difficulty date: December 31, 2001
- Submitted: February 19, 2002
- Operation: Air carrier
- Aircraft: N344TM
- Make and model: Boeing 737282
- Aircraft serial: 23044
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD SECTION EMERGENCY FLOOR LIGHTS INOPERATIVE.  INSPECTED, FOUND LIGHT STRIP SHORTED.  REPLACED LIGHT STRIP.  OPS CHECK NORMAL.  (M)
